Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/71423
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Conics and multiple derivation
Author: Barwick, S.
Marshall, D.
Citation: Discrete Mathematics, 2012; 312(10):1623-1632
Publisher: Elsevier Science BV
Issue Date: 2012
ISSN: 0012-365X
Statement of
Responsibility: 
S.G Barwick and D.J. Marshall
Rights: Crown Copyright © 2012 Published by Elsevier B.V. All rights reserved.
RMID: 0020118899
DOI: 10.1016/j.disc.2012.02.016
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.